# SDR DHL9780105C

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT PRESSURE BULKHEAD AT FS 1766 RIGHT SIDE AT LONGERON 11 BETWEEN STIFFENER 5772638-51 AND -49, THERE IS A 3.50  CRACK ON THE BULKHEAD.  CUT OUT CRACKED AREA OF SKIN, FABRICATED REPAIR AND INSTALLED PER SRM 53-2-5.
